Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taken Primolut to delay periods. Negative pregnancy tests. Now irregular periods

Hi, i am 28 years old. In the month of December 2012, i took Primolut N tablet to delay my periods starting from 23rd Dec to 27th Dec. i got normal cycle after that in Dec & again in Jan 13 but since then my period is been . /stopped. i m quite worried since i have done 2 pregnancy test & both are negative. i visited my doctor who last month & she advice me to wait for 1 more month as due to harmone imbalance sometime periods are delayed but till now its been 2 months and i have not got my periods. Is this because of Primolut Tablet & what to do to get normal cycle. My usual cycle is 22-23 days & not even single time i have missed it. Pls suggest as i m quite worried.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
hi,
dont worry ,you can wait for one more month and use iron rich diet and tablets which can regularize your periods.
take healthy diet and be stress free.u will surely can concieve.
thank u
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor